# SDR IPXA2018060130219

- Difficulty date: May 17, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027501
- Part serial: 48485
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DROOP LE SKIN, FWD EDGE HAS PREVIOUS REPAIR CHAFED THROUGH.  REMOVED THE REPAIR DOUBLER, FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER IAW SRM 57-40-01, REPAIR 15, FIGURE 202.  MAJOR.
